liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Perfect packings of squares using the stack-pack strategy
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2003 (English)In: Discrete & Computational Geometry, ISSN 0179-5376, Vol. 29, no 4, 625-631 p.Article in journal (Refereed) Published
Abstract [en]

We consider the problem of packing an infinite set of square tiles into a finite number of rectangular boxes. We introduce a simple packing strategy that we call stack-pack. Using this strategy, we prove that if 1/2 < t < 2/3, then the squares of side n-t, for positive integers n, can be packed into some finite collection of square boxes of the same area ? (2r) as the total area of the tiles.

Place, publisher, year, edition, pages
2003. Vol. 29, no 4, 625-631 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46605DOI: 10.1007/s00454-003-0769-8OAI: diva2:267501
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Wästlund, Johan
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Discrete & Computational Geometry
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link